Alert archive / Illinois / Flash Flood Watches in 2007
Flash Flood Watch 1, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Feb 25, 2007, 8:41 AM CST for Sangamon County, Illinois. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 8:41 AM CST (14:41 UTC)
- Expired
- Feb 25, 2007, 5:51 PM CST
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KILX 251441 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 841 AM CST SUN FEB 25 2007 ...FLOODING REMAINS POSSIBLE TODAY FROM RAIN AND SNOW MELT... ...FLASH FLOODING NOW POSSIBLE BELOW SPAULDING DAM ON SUGAR CREEK IN SANGAMON COUNTY DUE TO EXTRA WATER RELEASE... ILZ051-252245- /O.CAN.KILX.FA.A.0001.000000T0000Z-070225T2200Z/ /O.NEW.KILX.FF.A.0001.070225T1441Z-070226T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- INCLUDING THE CITY OF...SPRINGFIELD 841 AM CST SUN FEB 25 2007 ...FLOOD WATCH IS CANCELLED... ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE FLOOD WATCH FOR SANGAMON COUNTY HAS BEEN CANCELLED. THE CANCELLATION IS ONLY BECAUSE OF THE NEW HAZARD OF FLASH FLOODING FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY DUE TO EXTRA WATER RELEASE OVER THE SPALDING DAM. THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * UNTIL 6 PM CST THIS AFTERNOON * SANGAMON COUNTY HAS RECEIVED UP TO AN INCH OR MORE OF RAINFALL SINCE YESTERDAY. LITTLE ADDITIONAL RAINFALL IS EXPECTED TODAY. THE PAST RAINFALL...WHEN COMBINED WITH MOISTURE FROM THE RECENT SNOW MELT...HAS LEAD TO THE NEED TO RELEASE ADDITIONAL WATER FROM SUGAR CREEK OVER THE SPAULDING DAM. NO FLASH FLOODING IS OCCURRING AT THIS TIME. THERE IS POTENTIAL IF THE SITUATION WORSENS... AND ADDITIONAL GATES NEED TO BE OPENED ON THE DAM. IF THAT OCCURS...A FLASH FLOOD WARNING MAY BE NEEDED. * THE NEAREST DOWNSTREAM TOWN BELOW SPAULDING DAM IS SPRINGFIELD... LOCATED ONE TENTH OF A MILE FROM THE DAM. THE TIME FROM DAM BREAK TO FLOOD IS 1 MINUTE. IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS...INCLUDING POSSIBLE EVACUATIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. DAM SAFETY EXPERTS...WITH STATE AND LOCAL EMERGENCY SERVICES... ARE MONITORING THE DAM AND WILL ISSUE A PUBLIC STATEMENT AS CONDITIONS WARRANT. PLAN NOW SO YOU WILL KNOW WHAT TO DO IN AN EMERGENCY. KEEP INFORMED BY LISTENING TO LOCAL RADIO AND TELEVISION FOR STATEMENTS AND POSSIBLE WARNINGS. FOLLOW THE ADVICE OF PUBLIC SAFETY OFFICIALS. $$ ILZ027>031-036>038-040>050-052>057-061>063-066>068-071>073-252200- /O.CON.KILX.FA.A.0001.000000T0000Z-070225T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 841 AM CST SUN FEB 25 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...CASS...CHRISTIAN...DE WITT...FULTON... KNOX...LOGAN...MACON...MARSHALL...MASON...MCLEAN...MENARD... MORGAN...MOULTRIE...PEORIA...PIATT...SCHUYLER...SCOTT... SHELBY...STARK...TAZEWELL AND WOODFORD. IN EAST CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...DOUGLAS... EDGAR AND VERMILION. IN SOUTHEAST ILLINOIS...CLAY...CRAWFORD... EFFINGHAM...JASPER...LAWRENCE AND RICHLAND. * UNTIL 4 PM CST THIS AFTERNOON * MANY AREAS OF CENTRAL AND SOUTHEAST ILLINOIS HAVE RECEIVED UP TO AN INCH OR MORE OF RAINFALL SINCE YESTERDAY. ADDITIONAL RAIN OF A TENTH OF AN INCH IS POSSIBLE TODAY...MAINLY NORTH OF I-70. THE PAST RAINFALL...WHEN COMBINED WITH MOISTURE FROM THE RECENT SNOW MELT...HAS LEAD TO THE POTENTIAL FOR FLOODING OF AREA STREAMS AND RIVERS. URBAN FLOODING WILL ALSO REMAIN A POSSIBILITY...AS MANY STORM DRAINS MAY BE CLOGGED WITH SNOW OR DEBRIS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ SHIMON
2 follow-up statements
000 WGUS63 KILX 252045 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 245 PM CST SUN FEB 25 2007 ...FLOODING NO LONGER A MAJOR CONCERN IN CENTRAL ILLINOIS... ILZ027>031-036>038-040>050-052>057-061>063-066>068-071>073-252145- /O.CAN.KILX.FA.A.0001.000000T0000Z-070225T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 245 PM CST SUN FEB 25 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS HAS BEEN CANCELLED. FLOODING HAS NOT CAUSED A MAJOR IMPACT ACROSS THE AREA. REPORTS WERE RECEIVED OF DITCHES FULL OF WATER...AND A FEW SECONDARY ROADS WITH WATER NEAR THEM. HOWEVER CONDITIONS ARE EXPECTED TO IMPROVE FROM HERE ON OUT. THEREFORE... THE FLOOD WATCH FOR CENTRAL... EAST CENTRAL... AND SOUTHEAST ILLINOIS HAS BEEN CANCELLED. $$ ILZ051-260000- /O.CON.KILX.FF.A.0001.000000T0000Z-070226T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- INCLUDING THE CITY OF...SPRINGFIELD 245 PM CST SUN FEB 25 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREA... SANGAMON. * UNTIL 6 PM CST THIS AFTERNOON * SANGAMON COUNTY HAS RECEIVED UP TO AN INCH OR MORE OF RAINFALL SINCE YESTERDAY. THE PAST RAINFALL...WHEN COMBINED WITH MOISTURE FROM THE RECENT SNOW MELT...HAS LED TO THE NEED TO RELEASE ADDITIONAL WATER FROM SUGAR CREEK OVER THE SPAULDING DAM. NO FLASH FLOODING IS OCCURRING AT THIS TIME. IF THE SITUATION WORSENS... ADDITIONAL GATES MAY NEED TO BE OPENED ON THE DAM. IF THAT OCCURS...A FLASH FLOOD WARNING MAY BE NEEDED. * THE NEAREST DOWNSTREAM TOWN BELOW SPAULDING DAM IS SPRINGFIELD... LOCATED ONE TENTH OF A MILE FROM THE DAM. IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SHIMON
000 WGUS63 KILX 252351 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 551 PM CST SUN FEB 25 2007 ILZ051-260100- /O.CAN.KILX.FF.A.0001.000000T0000Z-070226T0000Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 551 PM CST SUN FEB 25 2007 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IS CANCELLED... THE FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY HAS BEEN CANCELLED. CITY WATER LIGHT AND POWER OFFICIALS IN SPRINGFIELD HAVE DECREASED THE AMOUNT OF WATER FLOWING OUT OF SPAULDING DAM INTO SUGAR CREEK. THE THREAT FOR FLASH FLOODING HAS THEREFORE DECREASED AND THE FLASH FLOOD WATCH IS CANCELLED. $$ CHURCHILL
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Feb 25, 3:30 AM CST, 5 hours 11 minutes earlier.
Area forecast discussion, Feb 25, 3:30 AM CST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 330 AM CST SUN FEB 25 2007 .DISCUSSION... FORECAST NEXT FEW DAYS REVOLVES AROUND STRONG LOW PRESSURE NEAR DES MOINES IOWA THAT LIFTS INTO SOUTHERN LAKE MI/LOWER MI AND GRADUALLY WEAKENS MON/TUE. GFS HAS TRENDED SLOWER WITH THIS STORM SYSTEM COMPARED TO ITS MORE PROGRESSIVE MODEL RUN YESTERDAY. SECOND STRONG LOW PRESSURE STILL SLATED TO MOVE INTO THE MIDWEST WED NIGHT/THU BRINGING NEXT CHANCE OF PRECIPITATION. FORECAST CONCERN IS IF FLOOD WATCH NEEDED TO BE EXTENDED TODAY AND WHEN RAIN WILL CHANGE TO SNOW TODAY AND HOW MUCH ACCUMULATION IF ANY. .SHORT TERM...TODAY THROUGH TUESDAY NIGHT 09Z/3 AM SURFACE ANALYSIS SHOWS DEEP 990 MB LOW PRESSURE JUST SOUTH OF DES MOINES IN SOUTH CENTRAL IOWA WITH ITS COLD FRONT EXTENDING ACROSS CENTRAL MO TO EASTERN AR. DRY SLOT WORKED INTO CENTRAL IL BY LATE SAT EVENING WITH SOME CLEARING OF LOW CLOUDS OVER SE IL SE OF I-70. BUT ANOTHER AREA OF SCATTERED RAIN SHOWERS THAT HAS BEEN DEVELOPING A BIT LIFTING NORTHWARD ACROSS AREAS WEST OF I-57 EARLY THIS MORNING. EAST WINDS TURNED SE DURING THE NIGHT AND TEMPERATURES HAVE BEEN SLOWLY CLIMBING ALL NIGHT LONG. READINGS RANGE FROM 37 TO 45F BUT AS COOL AS 34F IN LACON. ALOFT A 529 DM 500 MB CUTOFF LOW WAS OVER NE MO. MODELS GRADUALLY WEAKEN STRONG LOW PRESSURE AS IT LIFTS NE INTO NORTHERN IL BY 00Z/SUNSET AND TO SOUTHERN LAKE MI BY 12Z/DAWN MON. COLD FRONT LIFTS NE ACROSS CENTRAL IL DURING MID/LATE MORNING AS SE WINDS TURN SW AND BEGIN TO FILTER IN COOLER AIR. HAVE LIKELY TO CATEGORICAL POPS TODAY NORTH OF I-70 AND GOOD CHANCE OF SHOWERS OVER SE IL. AREAS NORTH OF I-70 AND WEST OF I-57 WILL SEE RAIN MIX WITH OR CHANGE TO SNOW LATER THIS MORNING AND EALRY AFTERNOON AND OVER EAST CENTRAL IL DURING THIS AFTERNOON. CHANGEOVER HAPPENS SOONEST WEST OF I-55. DESPITE LIGHTER QPF TODAY OF A QUARTER INCH OR LESS...DECIDED TO CONTINUE FLOOD WATCH OVER CENTRAL/SE IL UNTIL 4 PM TODAY DUE TO HIGH WATER LEVELS FROM RUNOFF FROM HEAVY RAINS AND SNOW MELT PAST 24 HOURS. LIGHT RAIN SHOWERS TURN TO LIGHT SNOW SE IL THIS EVENING WHILE NE AREAS WILL HAVE PRETTY GOOD CHANCE OF LIGHT SNOW TONIGHT ESPECIALLY THIS EVENING. COULD BE UP TO 1 INCH OF SNOW THIS AFTERNOON/EVENING NORTH OF I-72 WITH LOCAL 2 INCH AMOUNTS FROM I-74 NORTH. CURRENT TEMPS ARE NEAR HIGHS TODAY...MAY CLIMB ANOTHER DEGREE OR TWO IN PLACES...BEFORE SLIPPING BY AFTERNOON AFTER COLD FRONTAL PASSAGE. SLIP BACK BELOW FREEZING TONIGHT WITH LOWS IN THE UPPER 20S TO AROUND 30F IN SE IL. LOW PRESSURE PRETTY STAYS OVER SOUTHERN WI/LOWER MI MON AND TUE AS IT GRADUALLY WEAKENS. MODELS KEEPING LOW CLOUDS OVER MUCH OF CENTRAL IL INTO TUE WITH CHANCE OF LIGHT SNOW SHOWERS OR FLURRIES ESPECIALLY FROM I-74 NORTH. CONTINUED TREND OF COOLER HIGHS MON/TUE WITH MID TO UPPER 30S CENTRAL IL AND LOWER 40S SE IL. MODELS TAKE LOW PRESSURE OUT OF SE CO EAST ACROSS THE SOUTHERN PLAINS MON AND TN VALLEY MON NIGHT KEEPING ITS LIGHT QPF SOUTH CENTRAL IL. WEAK HIGH PRESURE AND UPPER LEVEL RIDGE MOVES INTO IL BY TUE EVENING HELPING DECREASE CLOUDS TUE NIGHT. .LONG TERM...WEDNESDAY THROUGH SATURDAY. SURFACE HIGH PRESSURE SHIFTS EAST OF IL WED WITH RETURN SOUTH FLOW HELPING WARM TEMPS BACK UP INTO THE 40S WED/THU WITH LOWER 50S SE IL. ANOTHER STRONG STORM SYSTEM OFF THE WEST COAST MOVES INTO EASTERN PLAINS WED NIGHT AND MS VALLEY/IL THU. THIS TO RETURN GOOD CHANCE OF RAIN SHOWERS TO CENTRAL/SE IL WED NIGHT/THU WITH BETTER CHANCE OF SNOW OVER NORTHERN IL. CHANCE OF LIGHT SNOW MIXED WITH LIGHT RAIN THU NIGHT OVER CENTRAL IL AFTER COLD FRONTAL PASSAGE. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH EXTENDED UNTIL 4 PM TODAY FOR CENTRAL AND SOUTHEAST IL ILZ027>031-036>038-040>057-061>063-066>068-071>073 && HUETTL
Hazardous weather outlook, Feb 25, 6:23 AM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 623 AM CST SUN FEB 25 2007 ILZ027>031-036>038-040>057-061>063-066>068-071>073-261200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 623 AM CST SUN FEB 25 2007 ...FLOOD WATCH IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT COLDER AIR WILL MOVE INTO THE REGION TODAY...CHANGING THE PRECIPITATION TO ALL SNOW. ANY ACCUMULATION OF SNOW THAT OCCURS WILL BE MINIMAL...GENERALLY 1 INCH OR LESS. ALSO...THE PRECIPITATION FROM YESTERDAY HAS COMBINED WITH RECENT SNOWMELT AND A PARTIALLY FROZEN GROUND TO CAUSE PONDING OF WATER...ESPECIALLY IN LOW LYING AREAS...VIADUCTS AND UNDERPASSES. MANY STREAMS AND SMALL CREEKS HAVE ALSO RISEN AND ARE CLOSE TO OVERFLOWING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
In the hours before
Local storm report, Feb 25, 6:35 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
635 AM CST SUN FEB 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FREEZING RAIN 2 SW ATHENS 39.94N 89.75W
02/24/2007 E0.10 INCH MENARD IL CO-OP OBSERVER
OBSERVER REPROTED A TENTH OF AN INCH OF ICE ON
TREES...NON ON SIDEWALKS AND ROADS.
&&
KELLYLocal storm report, Feb 25, 8:09 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
809 AM CST SUN FEB 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN 2 SSW TOULON 41.07N 89.88W
02/24/2007 E0.20 INCH STARK IL CO-OP OBSERVER
FREEZING RAIN BEGAN AT 930 AM
1000 AM FREEZING RAIN 1 N LACON 41.04N 89.41W
02/24/2007 E0.40 INCH MARSHALL IL CO-OP OBSERVER
1100 AM FREEZING RAIN 5 NE AVON 40.71N 90.37W
02/24/2007 E0.20 INCH KNOX IL CO-OP OBSERVER
1145 AM FREEZING RAIN SULLIVAN 39.60N 88.61W
02/24/2007 E0.10 INCH MOULTRIE IL CO-OP OBSERVER
0430 PM FREEZING RAIN MINONK 40.90N 89.04W
02/24/2007 E0.40 INCH WOODFORD IL CO-OP OBSERVER
ENDED AT 430 PM
0500 PM FREEZING RAIN WASHINGTON 40.70N 89.44W
02/24/2007 E0.13 INCH TAZEWELL IL CO-OP OBSERVER
OBSERVER ESTIMATED 1/8 OF AN INCH OF ICE.
0630 PM FREEZING RAIN HOOPESTON 40.47N 87.67W
02/24/2007 E0.50 INCH VERMILION IL CO-OP OBSERVER
OBSERVER ESTIMATED A HALF INCH OF ICE ON THE
GROUND...FREEZING RAIN FELL FROM AROUND 3 PM TO 630 PM.
&&
KELLYNearby
Flash Flood Watches in Illinois, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.